MathSciNet Relay Station
MathSciNet bibliographic data
MR450277 14E15 (14D15)
Roczen, Marko Henselsche Äquivalenz von Singularitäten. (German) Wiss. Beitr. Martin-Luther-Univ. Halle-Wittenberg M 6 Beitr. Algebra Geom. 4 (1975), 29–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement